# SDR SWAA991708

- Difficulty date: October 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691WN
- Make and model: Boeing 737-3G7
- Aircraft serial: 23781
- Engine: Ge CFM56*
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Lead
- Part number: TLC16500
- Condition: Corroded
- Location: Nr 1 Engine Egt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, AFTER TAKEOFF, NR 1 ENG EGT IND OVERTEMPED TO 955 DEGREES FOR APPROX 2 SECONDS.  C/W HOT SECTION BORESCOPE INSPECTION, CALIBRATED EGT IND, TROUBLESHOT AND REMOVED AND REPLACED NR 1 ENG EGT SOFT LEAD AT ENG PER MM.
